# SDR DALA2022070804802

- Difficulty date: July 6, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 90,145 hours, 40,251 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Misaligned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 F/A ADVISE DISARM PLACARD INTERRERING WITH ARMING LEVER ON 1R ENTRY DOOR. CORRECTIVE ACTION: RESSEUCRED SCREW ON HANDLE. WILL ARM RIGHTW/HANDLE. (8600533)
